# SDR TRAX200600373

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 10,388 hours, 8,796 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT RT ENGINE OIL TEMP REACHED 157 CELSIUS, OIL PRESS 55 PSI.  COMPLIED WITH QRH.  DID NOT SHUTDOWN ENGINE AS TEMP STARTED TO DECREASE WITH ENGINE AT IDLE.  TEMP EVENTUALLY STABILIZED AT 125C.  AN EMERGENCY WAS DECLARED.  A/C RETURNED TO ATL AFTER T/O.
